# SDR Y2PA96014

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401
- Condition: Cracked
- Location: Bs 108
- Part time: 65,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO 1 INCH CRACKS IN THE RIGHT SIDE OF THE NLG WHEELWELL SKIN AT STA 108.  REMOVED DAMAGED SKIN AREA.  FABRICATED AND INSTALLED REPAIR FILLER AND REPAIR DOUBLER PER USA JET AIRLINES ENGINEERING AUTHORIZATION NR 96-53-02.  THESE DATA WERE DER APPROVED BY R. MNASHI, DER NR SW-810 ON FAA FORM 8110-3, DATED 3-26-96. PAR TOTAL CYCLES, 78,559.  (X)
